Hepatitis C Community
Question about high Enzyme Levels
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Question about high Enzyme Levels

My Enzyme levels have always been a little high since being diagnosed with Hep C. Yesterday I received the blood work results taken moments before my fist TX shot. Everything looked fine except my Enzyme Levels were ridiculously high (550/200) to the point where my doctor is worried. He asked me if there was anything I was taking that could have sent them skyrocketing and I truthfully answered NO, no Alcohol for 2 months before starting treatment, only non-alcoholic beer. Since that visit, I have been racking my brain trying to figure out what could have caused that spike. I woke up at 3:30am with an idea…..my nurse instructed me to pre-medicate with two Tylenol before my first shot. So the timeline went like this….

• 2:30pm 2 Tylenol
• 2:50pm blood work drawn
• 3:00pm first injection

I am sure my doctor was unaware that the blood work he was view was exposed to two Tylenol just 20 minutes before the blood was drawn. (because it was only discussed between my nurse and myself)

I know Acedamedifin does a job on your liver, my question is, does anyone believe this could be why my enzyme levels jumped up so high? If so, should I find a substitute for Tylenol to help with the SX. I simply must have something for the fever.

Thank you for your thoughts, Toa  
Related Discussions
2 Comments Post a Comment
Blank
Avatar m tn
no, I don't believe 2 tylenol would cause this jump in LFT's.

how long do you think you have had HCV? if you think this is a recent infection maybe you are in the acute stage where LFT's can be very high.

What were the LFT's last test before this one?
Blank
1117750 tn?1307390169
i think you should take  tylenol after your shot, not because of enzymes i just think it would be more effective .5 hours or 1.5 hrs after depending on if on Pegintron or Pegasys
Blank
Post a Comment
To
Recent Activity
1415174 tn?1453246703
Blank
mkh9 commented on Londres70's status
22 hrs ago
406584 tn?1399591666
Blank
10356 commented on clean_in_ks's status
Apr 30
406584 tn?1399591666
Blank
10356 commented on READY
Apr 30
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1460223707
Blank
DC
446474 tn?1446351282
Blank
San Francisco, CA
1815939 tn?1377995399
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
Avatar universal
Blank
683231 tn?1438659664
Blank
Auburn, WA
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
317787 tn?1460223707
Blank
DC
446474 tn?1446351282
Blank
San Francisco, CA
1815939 tn?1377995399
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
Avatar universal
Blank
683231 tn?1438659664
Blank
Auburn, WA